BibTeX record journals/dm/BergerFF87

download as .bib file

@article{DBLP:journals/dm/BergerFF87,
  author    = {Marc A. Berger and
               Alexander Felzenbaum and
               Aviezri S. Fraenkel},
  title     = {Lattice parallelotopes and disjoint covering systems},
  journal   = {Discrete Mathematics},
  volume    = {65},
  number    = {1},
  pages     = {23--46},
  year      = {1987},
  url       = {https://doi.org/10.1016/0012-365X(87)90208-1},
  doi       = {10.1016/0012-365X(87)90208-1},
  timestamp = {Sun, 28 May 2017 13:25:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/BergerFF87},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics